MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the log file analysis the reported event could be confirmed.The log file revealed a communication problem between the cockpit and the ventilation unit of the device.This indicates an access problem on the hard drive that caused a boot error during the cockpit restart, causing a temporary loss of cockpit function while ventilation was in progress.The solid state disc (ssd) and the bios battery have already been replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturers specifications.If the hard disk is not accessible for the microprocessor system, the safety software initializes a warm start of the cockpit.If the hard disk is not accessible even during the warm start, the cockpit's boot process cannot be completed.A corresponding error message is displayed on the black screen and the acoustic auxiliary alarm is activated after 45 seconds at the latest.In this case, the ventilation continues with the set parameters.Monitoring functions and the user interface of the cockpit are not available.Safety-relevant parameters such as fio2, minute volume or airway pressure are displayed in the additional oled display, in which the user can see the ongoing ventilation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the display of the device blanked out.It stated rebooting and asked to insert a bootable medium.There were no health consequences for the patient reported.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key23003661
Report Number9611500-2025-00507
Device Sequence Number21104603
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)160126(93)8417400-14
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown